# SDR EVCA201711131

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N192AE
- Make and model: Bell 206L-1
- Aircraft serial: 45660
- Aircraft time: 21,367 hours, 48,215 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Tach Generator
- Part number: 206375202101
- Part serial: 624
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT PILOT LOST HYDRAULIC POWER TO FLIGHT CONTROLS AND PERFORMED AN UNPLANNED LANDING AT AN AIRPORT. DURING MAINTENANCE INVESTIGATION IT WAS FOUND THAT THE SPLINES IN THE TACHOMETER GENERATOR DRIVE THAT DRIVE THE SHAFT FOR THE HYDRAULIC PUMP HAD FAILED.
